# SDR AWXA0000647

- Difficulty date: September 19, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,481 hours, 31,636 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: BACC2A6B04792EG
- Condition: Broken
- Location: Rt Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED FLIGHT CONTROL.  DURING APPROACH AFTER FLAPS SET AT 15 AND SLOWING, ACFT ROLLED, 35 UNITS OF LEFT AILERON REQUIRED TO MATCH POWER.  REMOVED AND REPLACED RT BOOM CABLE.
